# SDR AALA20190322003

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 80,888 hours, 9,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W415023
- Condition: Delaminated
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 LEADING EDGE SLAT, TRAILING EDGE WEDGE, INBOARD CORNER WAS WORN AND DELAMINATED.  REPAIRED THE SLAT WEDGE IAW SRM 51-70-10-2R.
